MAUDE Adverse Event Report: ICU MEDICAL, INC. TD TORQUE-LINE CATHETER, 7F, 4 LUMEN, 110 CM, LF; CATHETER, OXIMETER, FIBER-OPTIC

ICU MEDICAL, INC. TD TORQUE-LINE CATHETER, 7F, 4 LUMEN, 110 CM, LF; CATHETER, OXIMETER, FIBER-OPTIC
Catalog Number UNKNOWN
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an unspecified swan device generated a blood leak during patient use.The report states that "the anesthesiologist noticed a pool of blood on the floor in a spot that wouldn't usually have it.After about an hour into the case, the physician traced it to the thermistor connection port." there was no patient harm reported.
 
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Additional Manufacturer Narrative
No product samples, videos were returned for investigation.However, an image was provided by the customer showing stains of blood.A failure mode was not able to be identified from the image provided.Without the return of the reported sample, the complaint cannot be confirmed.A device history lot review could not be conducted because no lot number(s) was/were identified.

Brand Name
TD TORQUE-LINE CATHETER, 7F, 4 LUMEN, 110 CM, LF
Common Device Name
CATHETER, OXIMETER, FIBER-OPTIC
Manufacturer (Section D)
ICU MEDICAL, INC.
4455 s. atherton drive
salt lake city UT
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20196661
Report Number1713468-2024-00005
Device Sequence Number6674771
Product Code DQE
UDI-Device Identifier00840619043681
UDI-Public00840619043681
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K091268
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2024
Supplement Date Received by Manufacturer09/24/2024
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown